MathSciNet Relay Station
MathSciNet bibliographic data
MR806072 (87a:11040) 11F03 (11J72 41A25)
Borwein, Jon Some modular identities of Ramanujan useful in approximating $\pi$. Proc. Amer. Math. Soc. 95 (1985), no. 3, 365–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement